# SDR 2008UALA03126

- Difficulty date: June 1, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 47,651 hours, 30,113 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED INTERCOSTAL CLIP S-11L AFT OF STA 294.5, CRACK IN TEE ATTACHMENT ANGLE STR-11L BETWEEN 294.5 & 303.9 STA, CRACK IN CLIP FRAME TO STRINGER S-11 FWD OF STA 294.5, CRACKED INTERCOSTAL WEB S-12L BETWEEN STA 294.5 & 303.9. AND CRACK IN INTERCOSTAL WEB S-16L BETWEEN STA.294.5 AND STA 303.9.  MAJOR REPAIR ACCOMPLISHED.  AREAS REPAIRED PER REO-L01 076 AND UA-EVA-71613, TO BE REINSPECTED WITHIN 6000C AND EVERY 6000C THEREAFTER.  CURRENT PTC 30113.  FIRST REINSPECT AT 36113C.  PER SB 737-53A1204 (AD 2005-20-03)
